# SDR ASAA2024092952880

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64304
- Aircraft time: 20,366 hours, 6,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE FROM INSIDE. GROUNDED - YES. ADJUSTED GUIDE ARM REF AMM 52-11-00 DOOR OPERATES NORMALLY.
